# SDR DLM88021290

- Difficulty date: November 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 32,813 hours, 25,949 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/C LAVATORY SMOKE DETECTOR ACTIVATED ON TAKEOFF.  NO SMOKE, FIRE, OR FUMES. WOULD NOT RESET.
